This is more of a vent than anything else, but helpful kind advice appreciated. Warning this is long, very long.
6 months ago I was riding my exercise bike 10 miles a day and felt great. 3 months ago I could ride 7 miles about 5 days a week. I have been hypothyroid for decades. My FT4 measured low.
My GP didn’t want to give me more than 2 grains (120mgs) of desiccated thyroid, so we left it alone. I really like my GP.
About a month ago I really slowed up, and had a Cologuard test come back positive. I’m was trying to avoid my 10 yr colonoscopy.
During the past 3 weeks I have passed out twice from hypoglycemia with my husband saving me. Both caused by combating unusual highs. My easy to treat diabetes has become a nightmare. I am taking lots more insulin than my usual small doses.
Both times I fell, I damaged my ribs. I finally realized that I had a bad infection and started on meds for that. I still have it, but it is better.
Oh, here is the kicker, my blood studies show that my white and red blood cell count and another important cancer marker test are falling. So somewhere I am losing blood.
Colonoscopy is being done on Sept 30. The Cologuard test is a very good test, but it picks up everything. What is scary are the falling blood cell test results.
So yesterday I went to the cardiologist who had 3 posters about LDL in his examining room. He was in a hurry, I wasn’t. I didn’t even get to tell him about the poor CBC result until the end of the 10 min visit.
First he said that my cholesterol levels are good for a non diabetic. High HDL, very low trigs, an LDL of 126, but for a diabetic with 10 yr old heart stents, the LDL showed that I was going to have a future heart attack. WHAT???
I explained that I have contacted the FDA because of the horrible neuropathy in my feet. With Zetia the neuropathy started as soon as I started this drug and left as soon as I stopped taking it. Then I tried a tiny amount of Crestor. The neuropathy started again. It didn’t go away when I stopped taking Crestor.
If one reads the literature about these meds, this info is in there. The cardiologist said that I should never take another statin or red yeast rice because it did the same thing. He also said that he believes that the neuropathy is caused by my diabetes. My husband said that I then became very assertive insisting that it was not my diabetes causing the neuropathy and that it is in the literature about the medications.
Anyway this by the book cardiologist said that I should take the newer injectable cholesterol medication which I don’t want to try. He prescribed a very strong fish oil that I filled and will try.
He then said that I am tired because I am having heart failure!!! I am having a medically induced stress test as soon as it can be arranged. I passed the nuclear stress test last Nov with flying colors. See continued post if you are still with me.